# SDR QXEA9600456

- Difficulty date: November 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N469US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11096
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: MGG1280
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT SIGN AT ROW 8 HAS SEVERAL LAMPS INOP.  BULBS WERE REPLACED AND SIGN OPS CHECKED GOOD.
